# SDR AALA20160819003

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 49,590 hours, 20,320 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LANDING GEAR RETRACTED NORMALLY BUT EXTENDED UNCOMMANDED WHEN GEAR HANDLE WAS PLACED IN THE OFF POSITION.  EMERGENCY DECLARED. LANDING UNEVENTFUL. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ADJUSTED GEAR SELECTOR VALVE IAW 32-31-00. ACCOMPLISHED SUCCESSFUL GEAR SWING IAW 32-32-00.
